# SDR UALA2009080602370

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 38,523 hours, 14,924 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AEVC FAULT.  RTFL.  RESET VENT EXTRACT FAULT AND ACCOMPLISHED SYS REPORT TEST, ALL FAULTS CLEARED.  NO RECURRENCES.  NO ACTION NECESSARY.
